# SDR GAIA98114

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO SLC, THE AIRCRAFT HAD THE FIRE WARNING BELL COME ON WITH ANY WARNING LIGHT INDICATION AS TO WHICH ENGINE OR ANY OTHER INDICATIONS.  THE AIRCRAFT LANDED WITHOUT DIFFICULTIES.  FOUND GLARESHIELD SWITCH STUCK.  CLEANED FIRE TEST SWITCH.  OPERATIONAL CHECK FOUND NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
